Alert archive / Texas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 179, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Jun 25, 2021, 11:45 PM CDT for 6 counties in Texas. It was in force for 60 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2021, 11:45 PM CDT (04:45 UTC)
- Expired
- Jun 26, 2021, 12:45 AM CDT
- In force
- 60 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Armstrong County, TX, Carson County, TX, Collingsworth County, TX, Donley County, TX, Gray County, TX, Wheeler County, TX
The radar
The Amarillo radar (KAMA), 102 km from the middle of the area, began a volume at 04:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 11:49 PM CDT | TSTM WND GST 63 | 2 Nw Lake Mcclellan, TX | |
| Jun 26, 12:08 AM CDT | TSTM WND DMG | 3 Wsw Mclean, TX | THREE SEMI TRUCKS BLOWN OVER AT MILE MARKER 140 ON I-40. |
| Jun 26, 12:15 AM CDT | TSTM WND GST 68 | 1 E Mclean, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 2:30 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 4.8 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 957 J/kg
- Mixed-layer CIN
- -173 J/kg
- Mixed-layer LCL
- 1729 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 295 m²/s²
- 0-3 km storm-relative helicity
- 439 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.3
The text
As transmitted.
220
WUUS54 KAMA 260445
SVRAMA
TXC011-065-087-129-179-483-260545-
/O.NEW.KAMA.SV.W.0179.210626T0445Z-210626T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
1145 PM CDT Fri Jun 25 2021
The National Weather Service in Amarillo has issued a
* Severe Thunderstorm Warning for...
Southern Wheeler County in the Panhandle of Texas...
Northeastern Armstrong County in the Panhandle of Texas...
Southeastern Carson County in the Panhandle of Texas...
Southern Gray County in the Panhandle of Texas...
Northwestern Collingsworth County in the Panhandle of Texas...
Northern Donley County in the Panhandle of Texas...
* Until 1245 AM CDT.
* At 1145 PM CDT, severe thunderstorms were located along a line
extending from 4 miles south of Lefors to 3 miles northwest of Lake
Mcclellan to 5 miles northeast of Goodnight, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible.
Hail damage to vehicles is expected.
* Locations impacted include...
Shamrock, Mclean, Groom, Howardwick, Lutie, Lake Mcclellan, Twitty,
Lela, Samnorwood, Kellerville, Goodnight, Dozier, Alanreed and
Greenbelt Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Amarillo.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3541 10001 3495 10023 3496 10041 3503 10122
3528 10125 3542 10095 3541 10059
TIME...MOT...LOC 0445Z 273DEG 24KT 3537 10078 3525 10093 3509 10113
HAIL...1.00IN
WIND...60MPH
$$
Ferguson4 follow-up statements
150
WWUS54 KAMA 260455
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
1155 PM CDT Fri Jun 25 2021
TXC011-065-260505-
/O.CAN.KAMA.SV.W.0179.000000T0000Z-210626T0545Z/
Armstrong TX-Carson TX-
1155 PM CDT Fri Jun 25 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ARMSTRONG AND
SOUTHEASTERN CARSON COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
the Panhandle of Texas.
LAT...LON 3495 10023 3496 10041 3502 10109 3536 10109
3542 10095 3541 10059 3541 10001
TIME...MOT...LOC 0455Z 273DEG 24KT 3525 10085
$$
TXC087-129-179-483-260545-
/O.CON.KAMA.SV.W.0179.000000T0000Z-210626T0545Z/
Wheeler TX-Gray TX-Collingsworth TX-Donley TX-
1155 PM CDT Fri Jun 25 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR SOUTHERN WHEELER...SOUTHERN GRAY...NORTHWESTERN COLLINGSWORTH AND
NORTHERN DONLEY COUNTIES...
At 1155 PM CDT, a severe thunderstorm was located over Lake
Mcclellan, or 21 miles north of Clarendon, moving east at 30 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible.
People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles.
Locations impacted include...
Shamrock, Mclean, Howardwick, Lutie, Lake Mcclellan, Twitty, Dozier,
Lela, Alanreed, Samnorwood, Kellerville and Greenbelt Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Amarillo.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3495 10023 3496 10041 3502 10109 3536 10109
3542 10095 3541 10059 3541 10001
TIME...MOT...LOC 0455Z 273DEG 24KT 3525 10085
HAIL...2.00IN
WIND...60MPH
$$
Ferguson435
WWUS54 KAMA 260457
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
1157 PM CDT Fri Jun 25 2021
TXC087-129-179-483-260545-
/O.CON.KAMA.SV.W.0179.000000T0000Z-210626T0545Z/
Wheeler TX-Gray TX-Collingsworth TX-Donley TX-
1157 PM CDT Fri Jun 25 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR SOUTHERN WHEELER...SOUTHERN GRAY...NORTHWESTERN COLLINGSWORTH AND
NORTHERN DONLEY COUNTIES...
At 1157 PM CDT, automated weather equipment reported a severe
thunderstorm was located near Lake Mcclellan, or 21 miles south of
Pampa, moving east at 30 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Automated weather equipment. At 1149 PM CDT, automated
weather equipment recorded a 63 mph wind gust 2 miles
northwest of Lake McClellan.
IMPACT...Minor damage to roofs, siding, and trees is possible.
People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles.
Locations impacted include...
Shamrock, Mclean, Howardwick, Lutie, Lake Mcclellan, Twitty, Dozier,
Lela, Alanreed, Samnorwood, Kellerville and Greenbelt Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3495 10023 3496 10041 3502 10109 3536 10109
3542 10095 3541 10059 3541 10001
TIME...MOT...LOC 0457Z 273DEG 24KT 3525 10084
HAIL...2.00IN
WIND...60MPH
$$
Ferguson261
WWUS54 KAMA 260514
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
1214 AM CDT Sat Jun 26 2021
TXC087-129-179-483-260545-
/O.CON.KAMA.SV.W.0179.000000T0000Z-210626T0545Z/
Wheeler TX-Gray TX-Collingsworth TX-Donley TX-
1214 AM CDT Sat Jun 26 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR SOUTHERN WHEELER...SOUTHEASTERN GRAY...NORTHWESTERN COLLINGSWORTH
AND NORTHERN DONLEY COUNTIES...
At 1214 AM CDT, automated weather equipment reported a severe
thunderstorm was located over Mclean, or 18 miles west of Shamrock,
moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Automated weather equipment.
IMPACT...Minor damage to roofs, siding, and trees is possible. Hail
damage to vehicles is expected.
Locations impacted include...
Shamrock, Mclean, Howardwick, Lutie, Lake Mcclellan, Twitty, Dozier,
Lela, Alanreed, Samnorwood, Kellerville and Greenbelt Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3495 10023 3496 10041 3501 10097 3531 10095
3542 10084 3541 10059 3541 10001
TIME...MOT...LOC 0514Z 271DEG 40KT 3524 10056
HAIL...1.00IN
WIND...60MPH
$$
Ferguson193
WWUS54 KAMA 260521
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
1221 AM CDT Sat Jun 26 2021
TXC087-129-179-483-260545-
/O.CON.KAMA.SV.W.0179.000000T0000Z-210626T0545Z/
Wheeler TX-Gray TX-Collingsworth TX-Donley TX-
1221 AM CDT Sat Jun 26 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR SOUTHERN WHEELER...SOUTHEASTERN GRAY...NORTHWESTERN COLLINGSWORTH
AND NORTHEASTERN DONLEY COUNTIES...
At 1220 AM CDT, automated weather equipment reported a severe
thunderstorm was located 5 miles east of Mclean, or 15 miles west of
Shamrock, moving east at 30 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Automated weather equipment. At 1215 AM CDT, automated
weather equipment recorded a 68 mph wind gust 1 mile east
of Mclean.
IMPACT...Expect some tree damage. Damage is likely to mobile homes,
roofs, and outbuildings. Hail damage to vehicles is
expected.
Locations impacted include...
Shamrock, Mclean, Lutie, Twitty, Dozier, Lela, Alanreed, Samnorwood
and Kellerville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3495 10023 3496 10041 3499 10077 3542 10075
3541 10059 3541 10001
TIME...MOT...LOC 0520Z 273DEG 24KT 3524 10051
HAIL...1.00IN
WIND...70MPH
$$
FergusonWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 6:50 PM CDT, 4 hours 55 minutes earlier.
Area forecast discussion, Jun 25, 6:50 PM CDT, 4 hours 55 minutes before
Area Forecast Discussion National Weather Service Amarillo TX 650 PM CDT Fri Jun 25 2021 .AVIATION...00z TAFS... Mostly VFR conditions expected over the next 24 hours. Low chance in the next 6 hours that KAMA or KDHT see a storm, but not impossible. KGUY dealing with a VCTS that should be out of the area in the next hour or two. Cold front on its way through the Panhandles with all sites going north on their winds around 15-20kts. Thunderstorms will be possible to generate along the frontal boundary, but confidence is not very high on the timing, therefore will deal with amendments as needed. Weber && .PREV DISCUSSION... /Issued 322 PM CDT Fri Jun 25 2021/ SHORT TERM...Today through Tomorrow Night... Synopsis: Scattered to numerous thunderstorms are expected across the combined Panhandles this afternoon through tonight, with additional activity lingering into tomorrow. Some of these storms may become severe with large hail up to 2" in diameter and damaging winds around 75 mph being possible, mainly before 10 PM. There is also some potential for landspout tornadoes before sunset, with favored areas being along a boundary in the northeast and eastern combined Panhandles. There is also a localized flash flood risk today, mainly in the eastern half of the combined Panhandles, and this risk may increase going into tomorrow in the far southern Texas Panhandle along a stalled front. Details: A high amplitude trough will slowly move east across the plains through the weekend. This will help maintain southwest flow at 500mb and 250mb over the combined Panhandles. Embedded perturbations in the flow will promote storm initiation this afternoon, with additional disturbances providing lift this evening, tonight, and again tomorrow. There are also several boundaries noted with the latest surface analysis, one being a stalled front (mainly just a wind shift) in the OK Panhandle and a southward extending surface trough / diffuse dryline, with the best convergence being along a line from Miami to Amarillo. Storm initiation was ongoing near Miami with additional storms forming near the Raton Mesa as of this writing. A remnant outflow boundary is also seeing some enhanced convergence and Tcu near Adrian to Tucumcari. Surface dew points ranged from the upper 50s in the west to upper 60s in the east, with low level backing of winds expected south of the stalled front through the evening. A speed max in the 500mb flow will help enhance speed shear, especially across the northern half of the area. Directional shear will be increasing in eastern portions of the Texas Panhandle as the surface winds become more southeasterly. This will result in 35 to 45 knots of effective shear this afternoon through tonight. MLCAPE is expected to increase to around 2000 to 2500 J/kg by late afternoon (possibly higher in far eastern Texas Panhandle). The 18z special sounding at KAMA did advertise a lot of dry air above 500mb (MLCAPE 1232 J/kg), but increasing surface temperatures and some cooling in the mid levels with the advertised speed max will lead to increased MLCAPE. Hodographs were long, but mostly strait which suggest splitting supercells may be possible. Overall, parameters support multicells with some discrete supercells capable of large hail (2" diameter) and damaging winds (75 mph), possibly becoming more linear in the evening with more of a wind threat. The tornado threat is low due to high LCLs (~2000 meters), but landspout tornadoes are possible before 9 PM given 0-3km CAPE near 100 J/kg and steep low level lapse rates. The boundary in the OK Panhandle has the best wind fields to support vertical vorticity, so that area will be watched closely. A mesocyclonic tornado can't completely be ruled out if a storm can remain discrete into the evening when LCLs lower some and 0-1km helicity approaches 100 in the eastern TX Panhandle. Finally, there is a localized flash flood risk with some storms capable of efficient rainfall rates. This is due to PWATs exceeding 90th percentile for most of the area along with storms speeds around 20 to 30 mph. Storms may linger into the night, possibly becoming more elevated as a cold front moves south through the area. Elevated storms may pose a hail risk overnight and into Saturday morning, with enough shear to support elevated supercells. There is also some potential for training storms along the front as it translates south. The main threat for flash flooding will be with the front as it stalls on Saturday, but at this time it appears this will be south of our area. For this reason no flood watch has been issued. Trends will need to be watched closely. Ward LONG TERM (Sunday through Thursday)... Overview: The long term is still showing signs for a fairly active pattern with showers and thunderstorms forecast each day. Additionally, temperatures are going to be well below normal for this time of year with 70s and 80s forecast through the extended. This is ~10-15 degrees below normal at times. Plenty of clouds around during this time period with precipitation chances aiding in these persistent cooler temperatures into early July. Further Details: For the next several days there will be troughing aloft across central parts of the CONUS due to a blocking ridge of high pressure over the Atlantic/east coast. The base of the trough will sway back and forth and pieces of energy with clip the Panhandles nearly every day. At this time, there is a fair amount of uncertainty since the timing and southward progression of the front on Saturday keeps increasing, so that could play a role on convection Sunday. The GFS and European are in fairly good agreement with the upper levels now which was not the case yesterday, so that helps a little with confidence, but coverage and timing details will be better know after tomorrow for Sunday onward. Regardless, we have several days with an abundance of precipitable water values through this period, so in addition to severe weather chances we could be looking at localized flooding in urban and low lying areas nearly everyday. At this time, the chances for severe weather on Sunday are low given the lack of instability. However, the right entrance region of a 300mb jet and small vorticity max may aid shower/thunderstorm development, especially around and along the stalled front. Again, the front looks to be south of the Panhandles, but something we need to watch going forward. Beyond Sunday, its too early to say with much confidence the chances for severe weather, but instability is look pretty weak in the extended which would lead one to believe chances are low at this time. Guerrero && .PRELIMINARY POINT TEMPS/POPS... Amarillo TX 65 81 62 80 61 / 60 30 70 30 50 Beaver OK 64 82 61 82 61 / 80 30 20 10 20 Boise City OK 59 78 56 76 55 / 50 30 20 30 40 Borger TX 68 85 65 84 64 / 70 40 40 20 40 Boys Ranch TX 66 84 63 82 62 / 50 30 40 30 50 Canyon TX 66 82 61 80 60 / 50 30 70 40 50 Clarendon TX 68 84 65 80 64 / 60 60 80 30 50 Dalhart TX 60 81 56 78 56 / 40 30 30 30 50 Guymon OK 63 82 59 81 59 / 70 30 20 20 30 Hereford TX 66 84 61 82 60 / 40 30 70 40 50 Lipscomb TX 66 82 63 82 63 / 90 50 30 20 30 Pampa TX 65 81 62 80 61 / 70 40 60 20 40 Shamrock TX 68 86 65 82 63 / 70 60 80 30 40 Wellington TX 70 89 66 82 64 / 70 60 80 40 50 && .AMA Watches/Warnings/Advisories... TX...None. OK...None. && 89
Hazardous weather outlook, Jun 25, 2:40 PM CDT, 9 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Amarillo TX 240 PM CDT Fri Jun 25 2021 OKZ001>003-TXZ001>020-317-260745- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- 240 PM CDT Fri Jun 25 2021 This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...This Afternoon and Tonight. Thunderstorms are possible this afternoon through tonight across the Oklahoma and Texas Panhandles. Severe storms will be likely, with damaging winds, large hail and even a landspout being the primary hazards. Heavy rainfall resulting in flooding or flash flooding concerns can also be expected this afternoon through tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Thunderstorms will be possible across the Oklahoma and Texas Panhandles Saturday through Thursday. The greatest potential for strong to severe thunderstorms appears to be Saturday, with large hail and damaging winds being the primary hazards. Locally heavy rainfall could result in flooding or flash flooding concerns Saturday through Thursday. .SPOTTER INFORMATION STATEMENT... Emergency Management Officials along with spotters and spotter groups should be ready for activation this afternoon through tonight.
In the hours before
Special weather statement, Jun 25, 9:29 PM CDT, 2 hours 16 minutes before
Special Weather Statement
National Weather Service Amarillo TX
929 PM CDT Fri Jun 25 2021
TXZ016-260315-
Deaf Smith TX-
929 PM CDT Fri Jun 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR DEAF SMITH COUNTY UNTIL 1015 PM
CDT...
At 928 PM CDT, Doppler radar and automated weather equipment were
tracking a line of strong wind gusts extending from 3 miles east of
Wildorado to 7 miles east of Simms to 10 miles northeast of
Bellview. Movement was south at 30 mph.
Wind gusts of 50 to 55 mph will be possible with this line.
Locations impacted include...
Hereford, Bootleg, Dawn and Simms.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Take shelter in a sturdy building if threatening weather approaches.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
the Panhandle of Texas.
LAT...LON 3498 10304 3509 10254 3519 10237 3518 10217
3475 10217 3475 10304
TIME...MOT...LOC 0228Z 353DEG 27KT 3524 10218 3504 10253 3494 10299
FergusonSpecial weather statement, Jun 25, 10:13 PM CDT, 1 hour 32 minutes before
Special Weather Statement National Weather Service Amarillo TX 1013 PM CDT Fri Jun 25 2021 TXZ014-015-019-020-260345- Gray TX-Wheeler TX-Donley TX-Collingsworth TX- 1013 PM CDT Fri Jun 25 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WHEELER... SOUTHEASTERN GRAY...NORTHERN COLLINGSWORTH AND NORTHEASTERN DONLEY COUNTIES UNTIL 1045 PM CDT... At 1013 PM CDT, Doppler radar was tracking a strong thunderstorm 10 miles south of Mclean, or 20 miles northeast of Clarendon, moving northeast at 45 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Shamrock, Mclean, Dozier, Lela and Twitty. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take shelter in a sturdy building if threatening weather approaches. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Severe Thunderstorm Watch remains in effect until midnight CDT for the Panhandle of Texas. LAT...LON 3497 10055 3515 10074 3549 10035 3516 10001 TIME...MOT...LOC 0313Z 238DEG 41KT 3508 10057 Ferguson
Local storm report, Jun 25, 10:15 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1015 PM CDT FRI JUN 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0936 PM HAIL CLARENDON 34.93N 100.89W
06/25/2021 E2.00 INCH DONLEY TX STORM CHASER
&&Special weather statement, Jun 25, 10:19 PM CDT, 1 hour 26 minutes before
Special Weather Statement National Weather Service Amarillo TX 1019 PM CDT Fri Jun 25 2021 TXZ014-018-019-260345- Gray TX-Donley TX-Armstrong TX- 1019 PM CDT Fri Jun 25 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ARMSTRONG... SOUTHWESTERN GRAY AND NORTHWESTERN DONLEY COUNTIES UNTIL 1045 PM CDT... At 1019 PM CDT, Doppler radar was tracking a strong thunderstorm over Goodnight, or 11 miles southeast of Claude, moving northeast at 30 mph. Up to nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Howardwick, Lake Mcclellan, Greenbelt Lake and Goodnight. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take shelter in a sturdy building if threatening weather approaches. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for the Panhandle of Texas...and until midnight CDT for the Panhandle of Texas. LAT...LON 3506 10132 3529 10088 3505 10073 3490 10121 TIME...MOT...LOC 0319Z 242DEG 27KT 3502 10119 Ferguson
Special weather statement, Jun 25, 11:09 PM CDT, 36 minutes before
Special Weather Statement National Weather Service Amarillo TX 1109 PM CDT Fri Jun 25 2021 TXZ009-010-014-015-260445- Hemphill TX-Gray TX-Wheeler TX-Roberts TX- 1109 PM CDT Fri Jun 25 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WHEELER... NORTHEASTERN GRAY...SOUTHEASTERN ROBERTS AND SOUTHWESTERN HEMPHILL COUNTIES UNTIL 1145 PM CDT... At 1109 PM CDT, Doppler radar was tracking a strong thunderstorm 5 miles south of Codman, or 9 miles southwest of Miami, moving east at 30 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Miami, New Mobeetie, Codman and Mobeetie. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take shelter in a sturdy building if threatening weather approaches. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Severe Thunderstorm Watch remains in effect until midnight CDT for the Panhandle of Texas. LAT...LON 3545 10085 3569 10082 3577 10033 3541 10029 TIME...MOT...LOC 0409Z 262DEG 26KT 3556 10072 Ferguson
Special weather statement, Jun 25, 11:23 PM CDT, 22 minutes before
Special Weather Statement National Weather Service Amarillo TX 1123 PM CDT Fri Jun 25 2021 TXZ013-014-018-019-260500- Gray TX-Donley TX-Carson TX-Armstrong TX- 1123 PM CDT Fri Jun 25 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ARMSTRONG...SOUTHERN CARSON...SOUTHWESTERN GRAY AND NORTHWESTERN DONLEY COUNTIES UNTIL MIDNIGHT CDT... At 1123 PM CDT, Doppler radar was tracking a strong thunderstorm near Claude, moving east at 40 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Claude, Groom, Howardwick, Lake Mcclellan, Greenbelt Lake and Goodnight. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take shelter in a sturdy building if threatening weather approaches. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Severe Thunderstorm Watch remains in effect until midnight CDT for the Panhandle of Texas. LAT...LON 3506 10151 3526 10153 3538 10084 3499 10085 TIME...MOT...LOC 0423Z 267DEG 36KT 3515 10134 Ferguson
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:39 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Wheeler | 45 min |
| Jun 25, 8:08 PM CDT | Special Weather Statement | AMA | Donley | 37 min |
| Jun 25, 8:14 PM CDT | Special Weather Statement | AMA | Lipscomb, Ochiltree | 31 min |
| Jun 25, 8:40 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley | 95 min |
| Jun 25, 8:58 PM CDT | Special Weather Statement | AMA | Lipscomb | 32 min |
| Jun 25, 9:02 PM CDT | Special Weather Statement | AMA | Deaf Smith, Potter | 28 min |
| Jun 25, 9:16 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Donley | 59 min |
| Jun 25, 9:29 PM CDT | Special Weather Statement | AMA | Deaf Smith | 46 min |
| Jun 25, 10:13 PM CDT | Special Weather Statement | AMA | Wheeler | 32 min |
| Jun 25, 10:19 PM CDT | Special Weather Statement | AMA | Donley | 26 min |
| Jun 25, 10:22 PM CDT | Areal Flood Advisory | AMA | Carson, Gray, Hemphill, Hutchinson, Lipscomb, Ochiltree and 1 more | 3 hr |
| Jun 25, 11:09 PM CDT | Special Weather Statement | AMA | Gray | 36 min |
| Jun 25, 11:23 PM CDT | Special Weather Statement | AMA | Carson | 37 min |
| Jun 25, 11:37 PM CDT | Severe Thunderstorm Warning | AMA | Gray, Hemphill, Wheeler | 53 min |
| Jun 26, 12:26 AM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley, Wheeler | 64 min |
| Jun 26, 12:52 AM CDT | Areal Flood Advisory | AMA | Armstrong, Randall | 3 hr |
| Jun 26, 1:13 AM CDT | Special Weather Statement | AMA | Armstrong, Donley | 47 min |
| Jun 26, 1:18 AM CDT | River Flood Advisory | AMA | Armstrong | 8 hr |
| Jun 26, 1:59 AM CDT | Special Weather Statement | AMA | Collingsworth, Donley | 31 min |
| Jun 26, 2:18 AM CDT | Areal Flood Advisory | AMA | Hemphill, Roberts | 117 min |
| Jun 26, 2:30 AM CDT | Special Weather Statement | AMA | Collingsworth | 30 min |
| Jun 26, 10:42 AM CDT | Flood Watch | AMA | Armstrong, Carson, Collingsworth, Deaf Smith, Donley, Gray and 6 more | 32 hr |
| Jun 26, 5:31 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 89 min |
| Jun 26, 6:25 PM CDT | Areal Flood Advisory | AMA | Deaf Smith, Oldham | 4 hr |
| Jun 26, 6:57 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Randall | 93 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.